# SDR ASAA2019071530079

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 47,043 hours, 13,958 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF#2 DISPLAYS FAIL/FAIL WHEN SELECTED ON BOTH CA AND FO COMM PANELS. GROUNDED - YES. UPON AIRCRAFT POWER UP, HF 1&2 SHOW NO FAIL/FAIL ON RTPS' WHEN SELECTED REF FIM'S 23-12 TASK 812, AND 23-11 TASK 811. HF 2 TRANSMIT/RECEIVE ESTABLISHED, LRU BITE TESTS GOOD. GROUND VERIFICATION TESTS GOOD.
